MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012623-29
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being returned.It has not yet been received.A follow-up report will be submitted with all additional relevant information.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported the procedure was to treat a lesion with moderate calcification and no tortuosity in the common iliac artery.An omnilink stent delivery system (sds) was advanced to the target lesion without resistance but would not cross a previously implanted non-abbott stent.During withdrawal of the sds, the proximal end stent struts became flared and could not be retracted back into the 6 fr guiding catheter.Both devices had to be withdrawn as a single unit.A new 6fr guiding catheter and new omnilink were used to complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product quality issue.Based on the information provided, the reported difficulties appear to be due to case circumstances.The failure to advance was due to interaction with the previously implanted non-abbott stent.Additionally, the during withdrawal, the proximal struts became flared resulting in difficulty removing into the introducer sheath.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Correction: the device was initially reported as returning, but has now been reported as not returning because it was discarded at the account.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8897378
Report Number2024168-2019-10889
Device Sequence Number11139238
Product Code NIO
UDI-Device Identifier08717648179259
UDI-Public08717648179259
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue Number1012623-29
Device Lot Number8120741
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR GUIDING CATHETER; 6FR GUIDING CATHETER